Ask an expert
Question

14 Jul 2006

Thyroid meds combined with birthcontrol
I have been on Femodene and Diotroxin now for 2 years without any problems. During the past month however I started experiencing severe headaches as well as more than usual mood swings. Could there be a problem with the combination of the two tablets?
Answer 319 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Concerned
Should not give problems now after 2 years. Let your doctor check if there isn't something else wrong? Are you currently under a lot of stress/ feeling depressed?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.